# SDR DALA2020030301569

- Difficulty date: March 2, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 135,296 hours, 19,284 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 CORROSION, ON FRAME TO SKIN SHEAR TIE BS 1241 STR 38L-37L WL292 FOUND OUT OF LIMITS. REPLACED SHEAR TIE. (LP 1513671)
